Quadrupole splitting and the disordered state of $\mathrm{Li}^7$
Doklady Akademii Nauk, Tome 163 (1965) no. 3, pp. 609-612
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_3_a18,
author = {A. R. Mkrtchyan and A. S. Marfunin},
title = {Quadrupole splitting and the disordered state of $\mathrm{Li}^7$},
journal = {Doklady Akademii Nauk},
pages = {609--612},
year = {1965},
volume = {163},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_3_a18/}
}
A. R. Mkrtchyan; A. S. Marfunin. Quadrupole splitting and the disordered state of $\mathrm{Li}^7$. Doklady Akademii Nauk, Tome 163 (1965) no. 3, pp. 609-612. http://geodesic.mathdoc.fr/item/DAN_1965_163_3_a18/